# SDR DALA2022061704236

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION RETRACTION ACTUATOR ATTACHMENT FITTINGS BUSHING AT LH MAIN LANDING GEAR. CORRECTIVE ACTION: PERFORMED TIME LIMITS REPAIR ON MLG RETRACTION JACK ANCHORAGE FITTING LH WING, AS PER A320 SRM 57-26-13. (2281405)
